# SDR CALA0100594

- Difficulty date: June 24, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,072 hours, 38,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FLOOR CUSP WEB CORRODED ON LOWER SURFACE AT FS 1117.  THE CORRODED AREA WAS REMOVED AND A NEW CUSP WEB WAS INSTALLED IAW SRM 51-30-2, 51-10-4, 51-10-3, AND 51-30-1.
